Vol 17 No 2 (2012)

Vol 17 No 2 (2012)

Nonlinear Analysis: Modelling and Control
Published 2012-04-25

Articles

Aidas Balčiūnas | Antanas Laurinčikas
The Laplace transform of Dirichlet L-functions
Abstract views 96 | Article downloads (PDF) 116
127-138
PDF
Janis Cepıtis | Olgerts Dumbrajs | Harijs Kalis | Andrejs Reinfelds | Uldis Strautins
Analysis of equations arising in gyrotron theory
Abstract views 165 | Article downloads (PDF) 141
139-152
PDF
Ikrom Iskanadjiev
Duality of the alternating integral for quasilinear differential games
Abstract views 107 | Article downloads (PDF) 109
169-181
PDF
Hossein Jafari | Atefe Sooraki | Yahya Talebi | Anjan Biswas
The first integral method and traveling wave solutions to Davey–Stewartson equation
Abstract views 216 | Article downloads (PDF) 190
182-193
PDF
Somayeh Khademloo | Shapur Heidarkhani
Existence of non-negative solutions for semilinear elliptic systems via variational methods
Abstract views 94 | Article downloads (PDF) 106
194-209
PDF
Xiu Liu | Shouming Zhong | Xiuyong Ding
Robust exponential stability of nonlinear impulsive switched systems with time-varying delays
Abstract views 213 | Article downloads (PDF) 101
210-222
PDF
Tapas Ray Mahapatra | Dulal Pal | Sabyasachi Mondal
Influence of thermal radiation on non-Darcian natural convection in a square cavity filled with fluid saturated porous medium of uniform porosity
Abstract views 131 | Article downloads (PDF) 135
223-237
PDF
Jurga Rukšėnaitė | Pranas Vaitkus
Prediction of a composite indicators using combined method of extreme learning machine and locally weighted regression
Abstract views 113 | Article downloads (PDF) 117
238-251
PDF